# SDR AALA202201195763

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 6,511 hours, 1,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Disconnected
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 EMERGENCY SLIDE PULL TAB HANDLE DISCONNECTED FROM BODY OF SLIDE FORWARD LOCATION. REPAIRED SLIDE PULL TAB HANDLE PER EA .333425.
